# SDR CALA2019101101745

- Difficulty date: October 1, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 109,135 hours, 16,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32514
- Condition: Cracked
- Location: Bs 1605-1629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK TAR - QC PICK UP SHEET - EXTERNAL FUSELAGE REPAIR NOT LISTED FOR INSPECTION FROM AIRCRAFT RECORD BTN BS1605-1629 LWR FUSELAGE RBL 6".PLS ADV REPAIR RECORD OR REPAIR INSTRUCTION REF TO NR LP:9131989 BS 1605-29 REPAIRED IAW ECRA 5331-02462 AND SRM 53-30-01, RPR 29, REF HAECO LP 9131989. DIP CREATED IAW TABLE V, DETAIL I, REQUIRING HFEC INSP BEFORE 37,000 FC AFTER AIRCRAFT DELIVERY OR ADD EMP:U085164 OR 6,000 FC AFTER REPAIR, WHICHEVER COMES LATER. REPEAT  HFEC INTERVAL IS 12,000 FC. NDT IAW PART 6, 51-00-01. AIRCRAFT CURRENT FLIGHT CYCLES ARE 16,818. APPROVED DIP REFERENCE ECRA 5331-02462 PART 2 . INSPECTION TO BE ACCOMPLISHED ON OR BEFORE  ACFT REACHES 37500 PTC WITH REPEAT INSPECTIONS NOT TO EXCEED 12000 FLT CYCLES THEREAFTER .
